# SDR CA060714001

- Difficulty date: July 5, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 1 hours
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 793651
- Condition: Loose
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E

## Discrepancy

(CAN) CREW OBSERVED LOSS OF OIL QUANTITY NR 1 ENGINE. ENGINE SHUTDOWN PRIOR TO LOW OIL PRESSURE WARNING LIGHT ILLUMINATING. MAINTENANCE DETERMINED UPON THE JUST COMPLETED NR6 OIL BEARING REPLACEMENT THE FORWARD END OF THE PRESSURE TUBE WAS NOT SECURED AND LOCK WIRED CAUSING LEAK. LINE SECURED AND LEAK CHECK CARRIED OUT SERVICEABLE. (TC NR 20060714001)
